Search Results

There are 22856 results for: content related to: The Empire Problem in Even Embeddings on Closed Surfaces

  1. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  2. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  3. Even Embeddings of the Complete Graphs and Their Cycle Parities

    Journal of Graph Theory

    Volume 85, Issue 1, May 2017, Pages: 187–206, Kenta Noguchi

    Version of Record online : 12 JUN 2016, DOI: 10.1002/jgt.22055

  4. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  5. Jacobsthal Numbers in Generalized Petersen Graphs

    Journal of Graph Theory

    Volume 84, Issue 2, February 2017, Pages: 146–157, Henning Bruhn, Laura Gellert and Jacob Günther

    Version of Record online : 22 JAN 2016, DOI: 10.1002/jgt.22017

  6. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  7. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  8. Design of small hand-launched solar-powered UAVs: From concept study to a multi-day world endurance record flight

    Journal of Field Robotics

    Philipp Oettershagen, Amir Melzer, Thomas Mantel, Konrad Rudin, Thomas Stastny, Bartosz Wawrzacz, Timo Hinzmann, Stefan Leutenegger, Kostas Alexis and Roland Siegwart

    Version of Record online : 16 MAY 2017, DOI: 10.1002/rob.21717

  9. You have free access to this content
    Amalgams and χ-Boundedness

    Journal of Graph Theory

    Volume 84, Issue 1, January 2017, Pages: 57–92, Irena Penev

    Version of Record online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  10. You have full text access to this OnlineOpen article
    Decomposing and Clique-Coloring (Diamond, Odd-Hole)-Free Graphs

    Journal of Graph Theory

    Maria Chudnovsky and Irene Lo

    Version of Record online : 13 DEC 2016, DOI: 10.1002/jgt.22110

  11. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  12. Hamiltonicity and Degrees of Adjacent Vertices in Claw-Free Graphs

    Journal of Graph Theory

    Zhi-Hong Chen

    Version of Record online : 2 FEB 2017, DOI: 10.1002/jgt.22120

  13. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  14. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  15. Disjoint Paths in Decomposable Digraphs

    Journal of Graph Theory

    Volume 85, Issue 2, June 2017, Pages: 545–567, Jørgen Bang-Jensen, Tilde My Christiansen and Alessandro Maddaloni

    Version of Record online : 14 OCT 2016, DOI: 10.1002/jgt.22090

  16. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  17. Vizing's 2-Factor Conjecture Involving Large Maximum Degree

    Journal of Graph Theory

    Guantao Chen and Songling Shan

    Version of Record online : 2 MAR 2017, DOI: 10.1002/jgt.22135

  18. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  19. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Version of Record online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  20. Strengthening Theorems of Dirac and Erdős on Disjoint Cycles

    Journal of Graph Theory

    Volume 85, Issue 4, August 2017, Pages: 788–802, H. A. Kierstead, A. V. Kostochka and A. McConvey

    Version of Record online : 13 DEC 2016, DOI: 10.1002/jgt.22106